MathSciNet Relay Station
MathSciNet bibliographic data
MR1149802 (93a:11107) 11Y40 (11R04)
Cohen, Henri; Diaz y Diaz, Francisco A polynomial reduction algorithm. Sém. Théor. Nombres Bordeaux (2) 3 (1991), no. 2, 351–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement